# SDR AUS20030319

- Difficulty date: March 1, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C84060
- Part serial: BU14392
- Condition: Cracked
- Location: Propeller
- Part time: 12,790 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CONTAINED A RADIAL CRACK IN THE OUTBOARD END OF THE NR 1 HUB ARM AT THE HUB/PILOT TUBE JOINT. CRACK WAS CONFIRMEDUSING MAGNETIC PARTICLE INSPECTION (MPI). CRACK LENGTH APPROXIMATELY 25.4MM (1IN). FOUND DURING DISASSEMBLY AND INSPECTION FOLLOWING LIGHTNING STRIKE ON NR 3 BLADE. THE PILOT TUBE PLUGS WERE REMOVED AND NR 1 AND NR 2 HUB ARMS WERE FOUND TO CONTAIN APPROXIMATELY 10ML WATER IN EACH (ALONG WITH CORROSION PREVENTATIVE COMPOUND).
